Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On and off eye twitching, had twitching in temple area, facial numbness, anxiety. Is it serious?

I have had eye twitches on and off for about 3 weeks.... Previous to that I have had twitches in my temple area. For the past week I have had facial numbness/ tingling . It is driving me crazy. I have been diagnosed with gen. anxiety ... I have had numbness in my lower face with that before... But this is different.... Could it be serious???
Asked On : Sun, 13 May 2012
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear Smuhlenkamp,

Twitches of the eyes and facial area can be there due to multiple factors , the prominent amongest them being -

1. post hereps attack
2. any growth pressing on the nerve to the face and eye muscles (trigeminal nerve)
3. as part of the anxiety disorder,
4. from no cause what so ever - idiopatic.

you need to consult a good neuro physician who would be able to examine you in detail and help ameliorate the problem

get well soon
Answered: Sun, 13 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor